# SDR ASOA2015032612465

- Difficulty date: February 11, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 25,515 hours, 23,762 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Wick
- Condition: Loose
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB T/E LT OTBD STATIC WICK BASE LOOSE.  EO 600-57-0321 TEMP REPAIR WAS CW.  PERMANMENT REPAIR REQUIRED.   REPAIRED LT HORIZONTAL OTBD STATIC BASE IAW AMM SUPPLEMENT 23-61-01-1 AND DOCUMENT 701569, SECTION 5.4.  PAINTED REPAIRED AREA ON LT OTBD STATIC WICK BASE IAW SRM 51-25-01.
